# SDR DALA2024111410947

- Difficulty date: November 13, 2024
- Submitted: November 14, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL BTW STA Y=1002 AND STA Y=1022, X=0 AT AFT CARGO COMPARTMENT. SUMMARY OF NRC 00310: INTERCOSTAL BTW STA Y=1002 AND STA Y=1022, X=0 WAS REPAIRED PER B717 SRM 51-70-11-2R REP. 1. (LP #0658130)
